# SDR 97ZZZX3984

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5164G
- Make and model: Dhav DHC2MK1
- Aircraft serial: 506
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 45942
- Condition: Broken
- Location: Nr 1 Cyl Exhaust
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE BEGAN RUNNING ROUGH.  NR 1 CYLINDER EXHAUST ROCKER PUSH ROD BARREL PN 39288 WAS FOUND BROKEN JUST BELOW STEEL BALL FITTING PN 11473.   PART FATIGUE COULD HAVE PLAYED A PART.  TOTAL TIME ON PART UNKNOWN.  TOTAL TIME ON ENGINE WAS 6256.3 HOURS. TIME SINCE OVERHAUL, 124.1 HOURS.
